| Model Number |
83779 |
| Medical Device Problem Codes |
Premature Activation (1484); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.
Event or Problem Description
It was reported that the coil was difficult to remove and was snared.A 5mm x 15cm interlock coil was selected for use.During the procedure, it was noted that the coil was detached inside the renegade stc catheter and was unable to be removed from inside the patient.The coil was removed with a snare.No further complications were reported and the patient was stable post procedure.